# SDR MASA200601271

- Difficulty date: May 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 27318
- Aircraft time: 19,466 hours, 14,560 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6017 PHX.  FLIGHT SPOILER CAUTION MESSAGE.  MX RESET SYSTEM.
